Cookies?
Library Header Image
LSE Research Online LSE Library Services

On stability and limit cycles of non-linear autoregression in discrete time

Tong, Howell and Pemberton, J (1980) On stability and limit cycles of non-linear autoregression in discrete time. Cahiers du Centre d'etudes de Recherche Operationnelle, 22 (2). pp. 137-148. ISSN 0008-9737

Full text not available from this repository.
Item Type: Article
Additional Information: © 1980 Centre d'etudes de recherche operationnelle
Subjects: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 16 Jul 2008 11:02
Last Modified: 11 Jun 2012 10:28
URI: http://eprints.lse.ac.uk/id/eprint/19497

Actions (login required)

View Item View Item